Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling dehydrated, watering eye, rashes and swelling on face. Any ideas?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Mon, 11 Feb 2013 in Skin Rash
Question: My adult daughter has a very swollen face - sore and watering eyes a rash on face and neck which is
becoming blistery , skin that is feeling very hot and getting painful. She is feeling very dehydrated.
Any ideas please.
doctor
Answered by Dr. Kalpana Pathak 47 minutes later
Hi XXXXXXX
Thanks for writing to us.
This skin rash could be due to viral infection or it could be due to some allergic reaction.
I would like to know
1) since how long is she having this rash
2) does it involve one side of face without crossing midline
3) any blisters inside oral cavity
4) use of any new cosmetic or medicine etc at the area of involvement
Answering these questions and uploading an image of the concerned area would help me out in confirming the possibilities.
Hoping to hear from you soon. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 6 hours later
The rash and swelling involves the whole face especially the eyes and eye sockets.
No blisters in mouth.
Swelling began slowly on Sunday morning and gradually got worse until Tuesday
morning when her eyes were swelling rapidly.
Rash is raised blisters and is all over face and on her neck.
No new medicine or cosmetics have been used recently.
Hope this helps.
doctor
Answered by Dr. Kalpana Pathak 4 hours later
Hi XXXXXXX
She might be having contact dermatitis or angioedema
As she is having swelling of eyes, rash, swelling over her face and blisters( fluid filled lesions), she needs immediate medical intervention. Kindly consult a doctor nearby as she might require a course of oral steroids.
In the meanwhile start her on oral antihistaminics like cetirizine or Benadryl
Hope that answers your query. Take care.
Wish your daughter a speedy recovery.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Benadryl

doctor1 MD

I was told I have SERtinuin Syndrom from taking the drug Savella for 6 weeks my doctor has been treating me with Beandryl my symptons are the same mri and eeg Dr said looked alright and I will get well it is just taking longer, I was told to stop taking the Benadryl,which is the only thing that stablizes me a little bit for the past 2 days my heart seems to be beating a little faster it feels funny. I have a heart condition Tetrology Fallot, had a cardic montor on 2 weeks ago everthing was ok so how can i tell if my heart is beating a litt faster

doctor1 MD

I have a very sensitive patch (burning itch) @ the base of my spine, top of butt crack. There is a rough "basketball skin" patch running down inside my butt cheek. Also between my thigh & scrotum & above the penis in the pubic hair is very red & itchy.Blue star ointment gives the only releif but burns terribly.Have tried otc antifungals, benadryl, neosporin, hydrocortizone...you name it, at wits end. Dr. said yeast infection use otc antifungal creme, already know that dont help. In agony please help.

doctor1 MD

My husband had a double hernia repaired almost two weeks ago and now he's breaking out in a rash that's very itchy. Benadryl seems to help, but doesn't completely eliminate the problem. Could it be a reaction to the internal disolvable stitches? We've ruled out everything else he could be reacting to.

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

Is there a Benadryl -Malox- L:idocaine mouthwash available without prescription?

doctor1 MD

I think I have found bedbug infestation on my mattress. I have also received many bites every night. I got rid of the mattress and have found no signs on the main body of the berd. How do you get rid of bedbugs and will they spread to other parts...

doctor1 MD

I am taking Temezapam for sleep--for at least 3 months. Are alternative medicines available to help me sleep?